Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the reason for not having periods since 2 months and I suffer from kidney cysts ?

help please, i am worried like crazy and i need your help hello, i havent had my period for 2 months, i have cysts on my kidneys, i have nausea but dont throw up, headaches, and stomache pains daily. i also have migrains that hurt so bad it brings me to tears , and i have a high pain tolerance level
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
You could be suffering from hormonal disturbance which is causing the periods problem. Are you on any pills as all these symptoms can be caused by excess oestrogen in your system. If you are, then stop taking the contraceptive pills. Visit your Gynaecologist who will give a proper pill with less side effects. The cysts on the kidneys can be normal. Nothing to worry. Do check your blood pressure as they can be high in some cases. Visit your Doctor as soon as possible.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor